| Model Number |
CF-Q165L |
| Medical Device Problem Codes |
Poor Quality Image (1408); Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, the most probable cause of the noisy image was corrosion on the electrical connector, and the cause of the foreign material in the forceps channel port and the white foreign material in the air water tube could not be determined.The date of event is unknown.Additional information will be provided if available.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed that during the device evaluation, the colonovideoscope exhibited a noisy image, foreign material in the forceps channel port, and white foreign material in the air water tube.There was no patient involvement.